question-icon

Irregular periods, not pregnant. Done with HCG, negative. Had abortion. Did it cause any uterus problem?

default
Posted on Sat, 1 Jun 2013
Question: Hi doctor,
Usually i wil get my periods regularly,very few time it got delayed by one or 2 weeks.the problem i have aborted on XXXXXXX 22 nd,then later months again my periods were regular with 32 days cycle.My LMP was 28th th March.i had a interaction with my husband on 25 th April.he did not inserted on me.Still i did not have my periods.but i have done the B-HCG blood test (3rd May)which shown -ve result.so my gyne said that am not pregnant and advised me to take Regestrone 5mg for 7 days (twice daily).i did preg test also(home preg test )on 7th May which also shown negative .now i completed the course and 3 days left excluding today.when shall i expect my periods?im married,but we are not in position to have baby as of now.Is it possible to get pregnant?it almost 1 and half months?but i did not feel vomiting or morning sick now,but i faced during last preg time.pls answer me.do my last abortion wil cause any utrus related pblm to me now?am confused about my health.i gained weight about 3 kg now(my abdomn gained weight).now im 58KG,161CM,Age is 26.
doctor
Answered by Dr. Richa Agarwal (41 minutes later)
Hi XXXXXX
Thanks for writing to us.
The chances of pregnancy are rare in your case because semen is not inserted in the vagina and your blood test is negative for pregnancy.
After completing the course of Regesterone tablet period may come within 4-5 days(within a week) if it not comes you should consult a gynecologist and get your ultrasonography and blood test done to rule out the cause of delayed period.
Your blood group is Rh negative if your first baby was Rh positive then are you vaccinated with Anti-D immunoglobulin?
Sometime if abortion treated by dilatation and curettage(surgical abortion) it may lead to adhesion in the uterus and it will change your cycle but in your case periods are normal after abortion so you don't worry.
Weight gain may be because of hormonal changes caused by delaying period.
Hope I have answered all your queries If you have further questions I will be happy to help.
Regards
Dr. Richa

Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
default
Follow up: Dr. Richa Agarwal (3 hours later)
Thank you very much for letting me know the details.yes I have vaccinatedwith rh anti d immunoglobulin .wil consult the gyne .i got scared bx of cramping in abdomen ,,but not getting periods.will the earlier abortion make me infertile in future bx of blood grp?
doctor
Answered by Dr. Richa Agarwal (11 minutes later)
Hello,
Nothing to be worried. Be cool, because of your negative blood group and abortion it does not mean that you become infertile in the future.
You should consult a gynecologist for your cramps and delayed period.
Precaution is important because your blood group is negative and you have previous abortion but that does not mean you get so much tense because stress may affect your conception and chances of pregnancy.

Wishing you good health.
Everything will be fine.

GOOD LUCK.
Take care.
Regards
Dr.Richa
Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3828 Questions

premium_optimized

The User accepted the expert's answer

Share on
Irregular periods, not pregnant. Done with HCG, negative. Had abortion. Did it cause any uterus problem?

Hi XXXXXX
Thanks for writing to us.
The chances of pregnancy are rare in your case because semen is not inserted in the vagina and your blood test is negative for pregnancy.
After completing the course of Regesterone tablet period may come within 4-5 days(within a week) if it not comes you should consult a gynecologist and get your ultrasonography and blood test done to rule out the cause of delayed period.
Your blood group is Rh negative if your first baby was Rh positive then are you vaccinated with Anti-D immunoglobulin?
Sometime if abortion treated by dilatation and curettage(surgical abortion) it may lead to adhesion in the uterus and it will change your cycle but in your case periods are normal after abortion so you don't worry.
Weight gain may be because of hormonal changes caused by delaying period.
Hope I have answered all your queries If you have further questions I will be happy to help.
Regards
Dr. Richa